MathSciNet Relay Station
MathSciNet bibliographic data
MR2577800 37D45 (34C28 34D06 37N35)
Song, Lei; Yang, Jianying; Xu, Shiyun Chaos synchronization for a class of nonlinear oscillators with fractional order. Nonlinear Anal. 72 (2010), no. 5, 2326–2336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement